# SDR DALA14025083151

- Difficulty date: April 18, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 24,665 hours, 13,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y765  FRAMES 64 - 66.  REPLACED FLOOR SUPPORT IAW 51-72-11 AND DWG D53472000.
